# SDR SWAA2025010683423

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 60,477 hours, 36,464 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Faulted
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL; FLAPS LOCK OUT JUST BEFORE 2 DEGREE. USED ALT FLAPS TO 15 DEGREE.<[01] R&R?D RH T/E FLAP POSITION TRANSMITTER PER AMM 27-58-01; R&R?D FLAP/SLAT ELECTRONIC UNIT PER AMM 27-51-01 & R&R?D CONNECTOR & BACKSHELL @ D229 PER WDM 27-52-11.
